# SDR GTIA20130518617

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 9,683 hours, 4,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A R2 FLASHLIGHT INOPERATIVE.  RESEATED FLASHLIGHT INTO HOLSTER AND OPS CHECKED GOOD IAW CMM. OK FOR SERVICE.
